08-20-2010, 09:21 PM
| || |
| || |
Join Date: Apr 2010
Location: Playin' with this paper like I'm playin' in a dumpster.
| | Re: T3 makes me sleepy?
Originally Posted by billydidit
Started another cycle of T3
for the last 6 weeks of my cutter. I don't know what the hell is goin on but after I take it I become so tired.
I had a full 8 hours of sleep last night. Woke up at 7:30am for my morning shake, morning jabs, and morning T3
dose. I'm okay for a while then I get so tired I almost have to take a nap. I woke up at 1:30PM !!!
Its a liquid form that I got domestically from a place where there is a dragon made of iron. 100mcg per ml X 60 ml. I have only taken about 25 to 40 mcg doses so far. It has been 3 days and all three I get that nap time feeling after I take the T3.
What is going on? I plan to be bumping this up to 100mcg for a 5 week period!
That dragon place usually is g2g, but I don't know if I would trust microgram dosing to research chem liquid suspension. If my imagination serves me right, their stuff is generally more of syrup than a liquid. What is the viscosity and color of the T3? If it is an opaque liquid you can't see any precipitates in the liquid and wouldn't know if the product was "crashing." In other words, depending on where in the bottle the dose was drawn, the potency may vary. In answer to your question tho, lethargy is a side of t3. Google 'cytomel' and you'll find it in the manufacturer's data.
Until the pain to remain the same exceeds the pain to change, people will remain the same. -Unknown